Repository: Freie Universit├Ąt Berlin, Math Department

Numerical homogenization of fractal interface problems

Kornhuber, R. and Podlesny, J. and Yserentant, H. (2022) Numerical homogenization of fractal interface problems. ESAIM: M2AN, 56 (4). 1451- 1481. ISSN 2822-7840 - eISSN: 2804-7214

[img] PDF
924kB

Official URL: https://doi.org/10.1051/m2an/2022046

Abstract

We consider the numerical homogenization of a class of fractal elliptic interface problems inspired by related mechanical contact problems from the geosciences. A particular feature is that the solution space depends on the actual fractal geometry. Our main results concern the construction of projection operators with suitable stability and approximation properties. The existence of such projections then allows for the application of existing concepts from localized orthogonal decomposition (LOD) and successive subspace correction to construct first multiscale discretizations and iterative algebraic solvers with scale-independent convergence behavior for this class of problems. Volume 56, Number 4, July-August Page(s)

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
ID Code:2965
Deposited By: Ulrike Eickers
Deposited On:27 Apr 2023 13:01
Last Modified:27 Apr 2023 13:16

Repository Staff Only: item control page